Scopus: 2 cites, Web of Science: 2 cites,
Pullbacks and universal catenarity
Jarboui, Noômen (University of Sfax. Department of Mathematics)
Jerbi, Ayada (University of Sfax. Department of Mathematics)

Data: 2008
Resum: This paper deals with the universal catenarity of a pullback construction ring. It seeks necessary and sufficient conditions for such a pullback to have the universal catenarity, improving some known results. Its main result leads to new examples of universally catenarian domains.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Krull dimension ; Prüfer domain ; Noetherian domain ; Strong S-domain ; Universally catenarian domain ; Algebraic extension modulo I.
Publicat a: Publicacions Matemàtiques, V. 52 n. 2 (2008) p. 365-375, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_52208_06

11 p, 132.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2008-08-21, darrera modificació el 2018-07-26

   Favorit i Compartir